MathSciNet Relay Station
MathSciNet bibliographic data
MR928967 32H10 (46E15 46J15)
Coupet, Bernard Le dual des fonctions holomorphes intégrables sur un domaine strictement pseudo-convexe. (French) [The dual of the space of integrable holomorphic functions in a strictly pseudoconvex domain] Proc. Amer. Math. Soc. 102 (1988), no. 3, 493–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement